# SDR DALA2023070405366

- Difficulty date: July 2, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,762 hours, 8,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 1R DOOR DISARM LEVER WONT ENGAGE. CORRECTIVE ACTION: OPERATED DISARM LEVER SEVERAL TIMES. ALL OK. ALSO INDICATION ON ECAM AND FAP OK. (9662888)
